Dynamics behavior of solitons solutions of Chen-Lee-Liu equation using analytical techniques

https://doi.org/10.48185/jfcns.v3i1.485

Authors

  • Naeem Ullah Department of Mathematics, University of Management and Technology, Lahore, Pakistan
  • Muhammad Imran Asjad University of Management and Technology Lahore, Pakistan

Keywords:

Chen-Lee-Liu equation, Sardar-subeqaution method, Solitons solutions.

Abstract

The main concern of the this article is to study the non-linear Chen-Lee-Liu equation which describes the
motion of waves in shallow water. For this purpose two analytical techniques namely, the Sardar-Subequation
method and the new extended hyperbolic function method are utilized. Also, we established the idea of
the construction of solitons solutions of non-linear evolution equations which are rising in fluid dynamics,
nonlinear optics, mathematical biological models, mechanics, waves theory, quantum mechanics. Acquired
solutions are demonstrated graphically to reveal the dynamics behavior of solitons solutions. It hoped that
the established solutions can be used to enrich the dynamic behaviors of Chen-Lee-Liu equation. Further,
these solutions disclose that our techniques are up-to-date, suitable and straightforward.

Published

2022-06-28

How to Cite

Ullah, N., & Asjad, M. I. (2022). Dynamics behavior of solitons solutions of Chen-Lee-Liu equation using analytical techniques. Journal of Fractional Calculus and Nonlinear Systems, 3(1), 30–45. https://doi.org/10.48185/jfcns.v3i1.485

Issue

Section

Articles